Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 117, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Dec 29, 2019, 3:35 PM CST for Attala County, Leake County, Madison County, Mississippi. It was in force for 40 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 29, 2019, 3:35 PM CST (21:35 UTC)
- Expired
- Dec 29, 2019, 4:15 PM CST
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Attala County, MS, Leake County, MS, Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 79 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 29, 3:35 PM CST | TORNADO | 4 Ssw Newport, MS | A BRIEF EF1 TORNADO DEVELOPED ALONG CAIN ROAD WEST OF THOMASTOWN, IN EXTREME NORTHEAST MADISON COUNTY AND CONTINUED INTO SOUTHERN ATTALA COUNTY. MAXIMUM WINDS ESTIMATED AT 105 MPH. 6.8 MILE PATH LENGTH, 400 YARDS WIDE. |
| Dec 29, 3:35 PM CST | TORNADO | 4 Ssw Newport, MS | CORRECTS PREVIOUS TORNADO REPORT FROM 4 SSW NEWPORT. A BRIEF EF1 TORNADO DEVELOPED ALONG CAIN ROAD WEST OF THOMASTOWN, IN EXTREME NORTHEAST MADISON COUNTY AND CONTINUED INTO SOUTHERN ATTALA COUNTY. THE TORNADO UPROOTED AND SNAPPED TREES ALONG A PATH THAT CROSS |
| Dec 29, 3:43 PM CST | TORNADO | Zemuly, MS | TREES DOWN IN THE NEWPORT COMMNUNITY. |
| Dec 29, 3:44 PM CST | TORNADO | 2 Sse Zemuly, MS | TREES DOWN IN THE SHILOH COMMUNITY. REPORTED BY EMA. |
| Dec 29, 3:53 PM CST | TORNADO | 4 Ne Kosciusko, MS | AN EF1 TORNADO STARTED JUST NORTH OF THE ATTALA COUNTY AIRPORT, DAMAGING A BARN ROOF AND UPROOTING TREES BEFORE MOVING NORTHEAST, CROSSING THE NATCHEZ TRACE PARKWAY. ALONG THE TRACE, THE STORM UPROOTED AND SNAPPED OFF A COUPLE DOZEN TREES. THE TORNADO PATH CON |
| Dec 29, 4:03 PM CST | TORNADO | 3 Nne Ethel, MS | AN EF1 TORNADO TOUCHED DOWN ON THE NORTH SIDE OF STATE HIGHWAY 12, WITH MINOR TREE DAMAGE. THE TORNADO PARALLELED HIGHWAY 12, CROSSING MORRIS ROAD, WIDENING AND INTENSIFYING JUST NORTH OF THE INTERSECTION. THE TORNADO DESTROYED MORE TREES AND DAMAGED OUTBUILDI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 29, 2:56 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
688
WFUS54 KJAN 292135
TORJAN
MSC007-079-089-292215-
/O.NEW.KJAN.TO.W.0117.191229T2135Z-191229T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
335 PM CST Sun Dec 29 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northwestern Leake County in central Mississippi...
Southeastern Attala County in central Mississippi...
Northeastern Madison County in central Mississippi...
* Until 415 PM CST.
* At 335 PM CST, a severe thunderstorm capable of producing a tornado
was located near Newport, or 12 miles south of Durant, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Newport around 340 PM CST.
Mcadams around 350 PM CST.
Kosciusko around 355 PM CST.
Smyrna around 400 PM CST.
Other locations impacted by this tornadic thunderstorm include Ethel
and Sallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3281 8985 3291 8992 3293 8991 3293 8990
3295 8990 3323 8948 3303 8932 3300 8932
TIME...MOT...LOC 2135Z 237DEG 38KT 3290 8981
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
EC3 follow-up statements
865
WWUS54 KJAN 292141
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
341 PM CST Sun Dec 29 2019
MSC089-292151-
/O.CAN.KJAN.TO.W.0117.000000T0000Z-191229T2215Z/
Madison MS-
341 PM CST Sun Dec 29 2019
...THE TORNADO WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CST for central
Mississippi.
LAT...LON 3289 8973 3291 8976 3301 8982 3309 8968
3322 8948 3303 8932 3300 8932 3291 8957
TIME...MOT...LOC 2141Z 238DEG 43KT 3293 8972
$$
MSC007-079-292215-
/O.CON.KJAN.TO.W.0117.000000T0000Z-191229T2215Z/
Leake MS-Attala MS-
341 PM CST Sun Dec 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CST FOR
NORTHWESTERN LEAKE AND CENTRAL ATTALA COUNTIES...
At 341 PM CST, a severe thunderstorm capable of producing a tornado
was located over Newport, or 11 miles southwest of Kosciusko, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Mcadams around 345 PM CST.
Kosciusko around 355 PM CST.
Smyrna around 400 PM CST.
Other locations impacted by this tornadic thunderstorm include Ethel
and Sallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3289 8973 3291 8976 3301 8982 3309 8968
3322 8948 3303 8932 3300 8932 3291 8957
TIME...MOT...LOC 2141Z 238DEG 43KT 3293 8972
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CME370
WWUS54 KJAN 292152 RRA
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
352 PM CST Sun Dec 29 2019
MSC079-292201-
/O.CAN.KJAN.TO.W.0117.000000T0000Z-191229T2215Z/
Leake MS-
352 PM CST Sun Dec 29 2019
...THE TORNADO WARNING FOR NORTHWESTERN LEAKE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CST for central
Mississippi.
LAT...LON 3293 8952 3293 8962 3311 8965 3322 8948
3303 8932 3300 8932
TIME...MOT...LOC 2151Z 242DEG 46KT 3299 8956
$$
MSC007-292215-
/O.CON.KJAN.TO.W.0117.000000T0000Z-191229T2215Z/
Attala MS-
352 PM CST Sun Dec 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CST FOR EASTERN
ATTALA COUNTY...
At 351 PM CST, a severe thunderstorm capable of producing a tornado
was located near Smyrna, or near Kosciusko, moving northeast at 55
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Smyrna around 355 PM CST.
Other locations impacted by this tornadic thunderstorm include Ethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3293 8952 3293 8962 3311 8965 3322 8948
3303 8932 3300 8932
TIME...MOT...LOC 2151Z 242DEG 46KT 3299 8956
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CME073
WWUS54 KJAN 292207
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
407 PM CST Sun Dec 29 2019
MSC007-292215-
/O.CON.KJAN.TO.W.0117.000000T0000Z-191229T2215Z/
Attala MS-
407 PM CST Sun Dec 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CST FOR
NORTHEASTERN ATTALA COUNTY...
At 407 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Zama, or 11 miles east of Kosciusko,
moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Attala County, including the following locations...
Ethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3297 8943 3315 8958 3322 8948 3303 8932
3300 8932
TIME...MOT...LOC 2207Z 237DEG 38KT 3308 8939
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CMEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 29, 3:27 PM CST, 8 minutes earlier.
Area forecast discussion, Dec 29, 3:27 PM CST, 8 minutes before
Area Forecast Discussion National Weather Service Jackson MS 327 PM CST Sun Dec 29 2019 .DISCUSSION... Tonight and tomorrow... Showers and thunderstorms coming to an end as a cold front sweeps through the area, associated with a low pressure system moving through the upper Mississippi River Valley. A secondary low, associated with a vigorous shortwave moved up along and ahead of the boundary, setting off a round of severe weather in portions of the southeast this afternoon. Todays rainfall will add a bit of low level moisture to the boundary layer, helping to keep some stratus in before midnight. Drier air is working into the region, attempting to counter the residual RH...and should scour out the clouds allowing temps to drop into the low 40s/upper 30s by dawn. Tomorrow, weak ridging will return to the Gulf Coast, and winds come around to more westerly...breezy in the north and a little lighter in the south along the ridge axis. Though sunny skies are anticipated, highs will only climb into the 50s in the cooler airmass. /HJS/ Tuesday through Saturday: With the large cutoff low moving eastward over the Great Lakes region, surface flow will rotate around to the west. This will keep our temperatures to seasonal values with highs in the 50s and lows in the 30s. Surface high pressure will move over the region from Tuesday into Wednesday. As the high pressure pushes east, surface flow will rotate out of the south by Wednesday evening. Warm air advection will begin to bring in the moist air off of the Gulf of Mexico and PWs will increase to 1.5 inches. Rain chances will increase overnight Wednesday and into Thursday as a baroclinic zone sets up from SW LA to northern AL ahead of a trough diving down out of the Four Corners region and into the southern Plains. Now, this system is still 5 days out and the global models continue to show some discrepancies in how much of the warm sector moves over our area and how quickly this system pushes east. In any case, they all do show at least 2-4" of rain falling over the CWA between Thursday and Friday, with some models showing totals of +6" possible. At this time of year especially, the flash flood threat is dependent on the rainfall rates, or whether the bulk of the rain falls within 6 hours or over 24 hours. Also with these types of heavy rain events, the location of the heavy rain bands is determined by mesoscale features which can't quite be deciphered this far out in time yet. So for the meantime, we are going to keep this out of the HWO, mainly because of the current, ongoing severe threat over the area this afternoon, but just know that there is a concern for flash flooding with this event. If model guidance continues this trend, then a flash flood threat will surely be introduced in later forecasts. Going forward, the the bulk of the rainfall will move out of the area Friday with some lingering rain showers in the eastern half of the CWA throughout the day. Conditions will remain warm (highs in the 60s) on Friday and Saturday as we stay on the south end of the trough and flow will be generally out of the west. /10/ && .AVIATION... 12Z TAF discussion: Aviation forecast is a mix of a little of everything as a frontal boundary approaches the region with showers and isolated thunder associated with it. Thunder chances are actually relatively low and have not been added yet to the prevailing weather. LIFR to VFR conditions are current, and expect the widely varied categories to continue through the afternoon and evening until the front clears the region. Winds come around to more westerly behind the boundary, gusting in excess of 20 kts in its wake. Guidance show a brief return to more IFR cigs west of I-55 before breaking back out to VFR by 06z. && .PRELIMINARY POINT TEMPS/POPS... Jackson 39 55 35 55 / 55 0 0 0 Meridian 42 57 36 56 / 77 0 0 0 Vicksburg 40 56 36 56 / 31 0 0 0 Hattiesburg 43 58 36 58 / 60 1 0 0 Natchez 40 56 36 56 / 24 0 0 0 Greenville 39 52 35 51 / 31 0 0 0 Greenwood 40 53 36 51 / 55 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 10/HJS
Hazardous weather outlook, Dec 29, 7:39 AM CST, 7 hours 56 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 739 AM CST Sun Dec 29 2019 ARZ074-075-LAZ007-023-024-026-MSZ018-019-034-052-054>066-292100- Ashley-Chicot-Morehouse-Franklin LA-Catahoula-Concordia-Bolivar- Sunflower-Washington-Lauderdale-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones- 739 AM CST Sun Dec 29 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, east central Mississippi, northwest Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ008-009-015-016-025-MSZ025>033-035>051-053-292100- West Carroll-East Carroll-Richland-Madison LA-Tensas-Leflore- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo- Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton- Claiborne- 739 AM CST Sun Dec 29 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today Severe thunderstorms are possible. Some thunderstorms could produce damaging winds to 60 mph. A tornado or two is possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ072>074-292100- Marion-Lamar-Forrest- 739 AM CST Sun Dec 29 2019 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight... The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Dec 29, 12:58 PM CST, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
1258 PM CST Sun Dec 29 2019
MSZ019-291930-
Sunflower MS-
1258 PM CST Sun Dec 29 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUNFLOWER COUNTY
UNTIL 130 PM CST...
At 1256 PM CST, trained weather spotters reported a strong
thunderstorm near Drew, moving northeast at 65 mph.
Dime size hail has been reported with this storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3381 9045 3364 9066 3392 9066 3399 9058
3399 9045
TIME...MOT...LOC 1856Z 223DEG 56KT 3384 9059
HJSSpecial weather statement, Dec 29, 2:26 PM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
226 PM CST Sun Dec 29 2019
LAZ026-292100-
Concordia LA-
226 PM CST Sun Dec 29 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONCORDIA PARISH UNTIL
300 PM CST...
At 226 PM CST, Meteorologists were tracking a strong thunderstorm
over Acme, or 10 miles southeast of Larto, moving northeast at 60
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Slocum around 235 PM CST.
Deer Park around 245 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3155 9149 3153 9148 3152 9152 3145 9152
3138 9146 3136 9150 3137 9151 3143 9154
3142 9157 3141 9158 3128 9151 3126 9165
3119 9159 3116 9170 3118 9168 3120 9170
3124 9181 3129 9182 3131 9187 3133 9187
TIME...MOT...LOC 2026Z 239DEG 53KT 3126 9180
ECSpecial weather statement, Dec 29, 3:30 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
330 PM CST Sun Dec 29 2019
MSZ048-049-292215-
Hinds MS-Rankin MS-
330 PM CST Sun Dec 29 2019
...A STRONG THUNDERSTORM WILL AFFECT RANKIN AND SOUTHEASTERN HINDS
COUNTIES UNTIL 415 PM CST...
At 330 PM CST, Meteorologists were tracking strong thunderstorms
along a line extending from Ridgeland to near Terry. Movement was
east at 25 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Flowood around 335 PM CST.
Florence and Fannin around 350 PM CST.
Star around 400 PM CST.
Piney Woods around 405 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 900 PM CST for central
Mississippi.
LAT...LON 3240 9014 3240 9007 3241 9007 3242 8994
3248 8976 3205 8993 3205 9030
TIME...MOT...LOC 2130Z 267DEG 23KT 3241 9012 3205 9028
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 12:58 PM CST | Special Weather Statement | JAN | Sunflower | 32 min |
| Dec 29, 2:16 PM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 44 min |
| Dec 29, 2:36 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 39 min |
| Dec 29, 2:43 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin | 47 min |
| Dec 29, 2:51 PM CST | Tornado Warning | JAN | Hinds, Madison | 39 min |
| Dec 29, 3:03 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson | 42 min |
| Dec 29, 3:11 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Rankin, Scott and 1 more | 64 min |
| Dec 29, 3:30 PM CST | Special Weather Statement | JAN | Rankin | 45 min |
| Dec 29, 3:46 PM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Webster | 44 min |
| Dec 29, 4:02 PM CST | Tornado Warning | JAN | Attala, Choctaw, Clay, Oktibbeha, Webster, Winston | 43 min |
| Dec 29, 4:18 PM CST | Special Weather Statement | JAN | Neshoba | 42 min |
| Dec 29, 4:42 PM CST | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 48 min |
| Dec 29, 5:12 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 48 min |
| Dec 29, 5:18 PM CST | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 57 min |
| Dec 29, 5:34 PM CST | Tornado Warning | JAN | Lowndes, Noxubee | 56 min |
| Dec 29, 5:41 PM CST | Special Weather Statement | JAN | Covington, Jefferson Davis, Marion, Smith | 64 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.